# SDR SWIA202158848

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL HAS CORROSION BETWEEN FS319.00-FS333.00 AT STRG20L (MARKED)     (C-CHECK - RO 6/19/21) / REPLACED NEW INTERCORSTAL AT STR21L FROM FS333.0 - FS 310.0 REF CRJ200 SRM 51-42-06, BOMBARDIER DWG 601R31527 REV AM. COMPLIED WITH SKYWEST 51-900-1003-SKY. CHECK WAS GOOD. SEE COUNTINUATION CARD FOR DETAIL.
